# SDR ECEA2013F00043

- Difficulty date: February 8, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N80383
- Make and model: Parten P.68C
- Aircraft serial: 370
- Aircraft time: 13,095 hours
- Engine: Lyc IO360A1B6
- Engine time: 5,027 hours
- Propeller: Hartzl HCC2YK1
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Overspeed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKEOFF, ACFT RT ENGINE ACCELERATED TO APPROX 4500 RPM PILOT TRIED TO REDUCE THE POWER AND WAS ONLY ABLE TO GET IT DOWN TO 2900 RPM.   FEATHERED THE ENGINE AND MADE A NORMAL LANDING AT THE DEPARTURE AIRPORT.
